# SDR FDEA201107262968

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0061505
- Condition: Damaged
- Location: Bs 535 L20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 535 L20L,  FOUND WITH TOOL MARKS.  REPAIRED AS PER DWG SG10530002.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-10  REV 112.
